Question by Lily J: How long do I wait before asking my doctor about prednisone-related joint pain?
I have been on prednisone for 9 days for an allergic reaction to an antibiotic. I have three more days at the lowest dose (10 mg). Today I have been experiencing increasing joing pain in my hands, wrists, and fingers. I don’t want to overreact — is this normal? Will it get better in a day or two, or do I need to contact my doctor now? Everything I’ve read about joint pain has to do with long-term prednisone usage, not a short course like mine.
Answer by school_papers
Any reaction to a medication is worth immediately telling your doctor. He’ll tell you if it’s serious or not. Call first, ask by phone, then go in if necessary.
Give your answer to this question below!
Click Here To Check Out This Rheumatoid Arthritis Symptoms Solution
- How long will a steroid injection for SI joint pain last?
- Q&A: How long should it take for joint pain to subside following an attack by yellow jackets?
- Can the herxheimer reaction cause bad joint pain?
- Open Question: Prednisone and Pregnancy?
- Why would my doctor tell me to take tylenol arthritis Pain when I have tendinitis in my feet?